Alert archive / New Jersey / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 114, NWS Philadelphia/Mount Holly

July 25, 20107 counties in New Jersey; Bucks County, Pennsylvania

NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Jul 25, 2010, 3:10 PM EDT for 7 counties in New Jersey; Bucks County, Pennsylvania. It was in force for 80 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 25, 2010, 3:10 PM EDT (19:10 UTC)
Expired
Jul 25, 2010, 4:30 PM EDT
In force
80 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

Counties Burlington County, NJ, Hunterdon County, NJ, Mercer County, NJ, Middlesex County, NJ, Monmouth County, NJ, Ocean County, NJ, Somerset County, NJ, Bucks County, PA

The radar

The Philadelphia radar (KDIX), 37 km from the middle of the area, began a volume at 19:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 25, 3:43 PM EDTTSTM WND DMGTrenton, NJTREES AND WIRES DOWN IN TRENTON.
Jul 25, 4:17 PM EDTMARINE TSTM WIND 443 S Collingwood Park, NJ
Jul 25, 4:25 PM EDTMARINE TSTM WIND 44Seaside Heights, NJ

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 33 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 25, 11:29 AM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 7.2 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2010-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 45 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2010-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -52 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
45 J/kg
Mixed-layer CIN
-339 J/kg
Mixed-layer LCL
1287 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
-52 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

274 
WUUS51 KPHI 251910
SVRPHI
NJC005-019-021-023-025-029-035-PAC017-252030-
/O.NEW.KPHI.SV.W.0114.100725T1910Z-100725T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
310 PM EDT SUN JUL 25 2010

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  MERCER COUNTY IN CENTRAL NEW JERSEY...
  THIS INCLUDES THE CITY OF TRENTON...
  MONMOUTH COUNTY IN CENTRAL NEW JERSEY...
  THIS INCLUDES THE CITY OF SANDY HOOK...
  MIDDLESEX COUNTY IN NORTHERN NEW JERSEY...
  THIS INCLUDES THE CITIES OF...PERTH AMBOY...NEW BRUNSWICK...
  SOMERSET COUNTY IN NORTHERN NEW JERSEY...
  THIS INCLUDES THE CITY OF SOMERVILLE...
  SOUTHEASTERN HUNTERDON COUNTY IN NORTHWEST NEW JERSEY...
  SOUTHEASTERN BUCKS COUNTY IN SOUTHEAST PENNSYLVANIA...
  NORTH CENTRAL BURLINGTON COUNTY IN SOUTHERN NEW JERSEY...
  OCEAN COUNTY IN SOUTHERN NEW JERSEY...
  THIS INCLUDES THE CITY OF TOMS RIVER...

* UNTIL 430 PM EDT

* AT 308 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
  EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 9 MILES WEST OF
  HOPEWELL...OR 17 MILES NORTHWEST OF TRENTON...AND MOVING SOUTHEAST
  AT 55 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  HOPEWELL AROUND 315 PM EDT...
  PENNINGTON AND EWING AROUND 320 PM EDT...
  LAWRENCEVILLE AND TRENTON AROUND 325 PM EDT...
  MERCERVILLE-HAMILTON SQUARE...EDINBURG...WINDSOR AND WHITE HORSE
  AROUND 330 PM EDT...
  ALLENTOWN AROUND 335 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS IN THE
LEHIGH VALLEY. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS!

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT SUNDAY
EVENING FOR NORTHERN DELAWARE AND NORTHEAST MARYLAND AND NEW JERSEY
AND EASTERN PENNSYLVANIA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL 800 PM EDT SUNDAY EVENING FOR SOUTHERN DELAWARE AND
NORTHEASTERN MARYLAND.

&&

LAT...LON 4027 7397 3978 7408 3971 7412 3977 7415
      3982 7410 3991 7409 3978 7417 3972 7415
      4017 7505 4070 7452 4064 7452 4066 7439
      4059 7444 4059 7419 4048 7427 4045 7422
      4046 7412 4041 7400 4047 7399 4043 7396
TIME...MOT...LOC 1910Z 316DEG 46KT 4042 7489

$$
 
GIGI
1 follow-up statement
807 
WWUS51 KPHI 252017
SVSPHI

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
417 PM EDT SUN JUL 25 2010

NJC005-019-021-023-035-PAC017-252027-
/O.CAN.KPHI.SV.W.0114.000000T0000Z-100725T2030Z/
HUNTERDON NJ-SOMERSET NJ-MERCER NJ-MIDDLESEX NJ-BUCKS PA-
BURLINGTON NJ-
417 PM EDT SUN JUL 25 2010

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL BURLINGTON...
SOUTHEASTERN BUCKS...MIDDLESEX...MERCER...SOMERSET AND SOUTHEASTERN
HUNTERDON COUNTIES IS CANCELLED...

THE LINE OF SEVERE STORMS IS EAST OF THE AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT SUNDAY
EVENING FOR NORTHERN DELAWARE AND NORTHEAST MARYLAND AND NEW JERSEY
AND EASTERN PENNSYLVANIA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL 800 PM EDT SUNDAY EVENING FOR SOUTHERN DELAWARE AND
NORTHEASTERN MARYLAND.

LAT...LON 4027 7397 3978 7408 3971 7412 3977 7415
      3982 7410 3991 7409 3978 7417 3972 7415
      4003 7453 4016 7428 4020 7420 4024 7417
      4032 7417 4029 7417 4033 7415 4035 7413
      4046 7412 4041 7400 4047 7399 4043 7396
TIME...MOT...LOC 2017Z 307DEG 40KT 4033 7395 3986 7420

$$

NJC025-029-252030-
/O.CON.KPHI.SV.W.0114.000000T0000Z-100725T2030Z/
MONMOUTH NJ-OCEAN NJ-
417 PM EDT SUN JUL 25 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR NORTHERN OCEAN AND EASTERN MONMOUTH COUNTIES...

AT 416 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM MONMOUTH BEACH TO BEACHWOOD...OR ALONG A
LINE EXTENDING FROM 7 MILES SOUTH OF SANDY HOOK TO 6 MILES SOUTH OF
TOMS RIVER...MOVING SOUTHEAST AT 45 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  SEASIDE PARK AND BARNEGAT LIGHT BY 425 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM EDT SUNDAY
EVENING FOR NORTHERN DELAWARE AND NORTHEAST MARYLAND AND NEW JERSEY
AND EASTERN PENNSYLVANIA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL 800 PM EDT SUNDAY EVENING FOR SOUTHERN DELAWARE AND
NORTHEASTERN MARYLAND.

&&

LAT...LON 4027 7397 3978 7408 3971 7412 3977 7415
      3982 7410 3991 7409 3978 7417 3972 7415
      4003 7453 4016 7428 4020 7420 4024 7417
      4032 7417 4029 7417 4033 7415 4035 7413
      4046 7412 4041 7400 4047 7399 4043 7396
TIME...MOT...LOC 2017Z 307DEG 40KT 4033 7395 3986 7420

$$
 
GIGI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 2:15 PM EDT, 55 minutes earlier.

Area forecast discussion, Jul 25, 2:15 PM EDT, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
215 PM EDT SUN JUL 25 2010

.SYNOPSIS...
A COLD FRONT WILL PASS THROUGH MUCH OF EASTERN PENNSYLVANIA AND
NORTHERN NEW JERSEY THIS AFTERNOON. IT IS EXPECTED TO REACH
NORTHEASTERN MARYLAND, DELAWARE AND SOUTHERN NEW JERSEY THIS
EVENING. HIGH PRESSURE IS FORECAST TO BUILD INTO OUR REGION FROM
THE WEST FOR MONDAY AND TUESDAY. ANOTHER COLD FRONT MAY ARRIVE
LATE IN THE WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
KINEMATICS/DYNAMICS AND THERMODYNAMICS LOOK REASONABLY FAVORABLE
FOR SOME SEVERE WEATHER WITH THE APPROACHING SYSTEM VIRTUALLY
EVERYWHERE IN THE REGION, AND WATCHES HAVE GONE UP FOR OUR ENTIRE
AREA. SEE PHLWCNPHI FOR THE LIST OF COUNTIES IN THE WATCH.

REGARDING THE HEAT, THE LWX AND OKX SOUNDINGS LOOK A LOT LIKE THE
SOUNDINGS FROM YESTERDAY REGARDING THE LOWER LEVELS; CLOUDS FROM
THE ADVANCING FRONT WERE STILL FAIRLY FAR REMOVED FROM SOUTHERN
NEW JERSEY AND THE MARYLAND EASTERN SHORE, AND THE DEW POINTS
ALONG THE MARYLAND EASTERN SHORE REMAIN VERY HIGH. COMBINING
THESE FACTORS, WE EXTENDED THE HEAT ADVISORY INTO SOUTHERN NEW
JERSEY AND THE NORTHERN MARYLAND EASTERN SHORE. THE ADVANCING
ACTIVITY AND SUBSEQUENT FRONT WILL PROVIDE RELIEF.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY/...
WE WILL MENTION THE CHANCE FOR LINGERING SHOWERS AND
THUNDERSTORMS IN OUR SOUTHERN COUNTIES THIS EVENING AS THE COLD
FRONT CONTINUES TO MAKE ITS WAY THROUGH THAT PART OF OUR REGION.

HIGH PRESSURE FROM THE WEST IS FORECAST TO BUILD INTO EASTERN
PENNSYLVANIA, NEW JERSEY, NORTHEASTERN MARYLAND AND DELAWARE FOR
MONDAY AND TUESDAY.

WHILE IT WILL BE VERY WARM BOTH DAYS, WITH HIGHS NEAR 90 IN MUCH
OF OUR REGION, THE HUMIDITY WILL BE NOTICEABLY LOWER THAN IT HAS
BEEN. DEW POINT READINGS SHOULD BE MAINLY IN THE 50S ON MONDAY
AFTERNOON, AND IN THE UPPER 50S AND LOWER 60S ON TUESDAY
AFTERNOON.

THE DRIER AIR MASS WILL ALLOW TEMPERATURES TO COOL AT NIGHT.
OVERNIGHT READINGS ARE FORECAST TO BE IN THE 50S UP NORTH AND IN
THE 60S IN OUR CENTRAL AND SOUTHERN COUNTIES ON MONDAY NIGHT.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
AN UPPER LEVEL TROUGH IS FORECAST TO DROP OVER THE NORTHEASTERN
STATES DURING THE PERIOD FROM WEDNESDAY THROUGH SATURDAY.

A SURFACE COLD FRONT IS EXPECTED TO ARRIVE ON THURSDAY. AS A
RESULT, WE HAVE MENTIONED THE CHANCE FOR SHOWERS AND THUNDERSTORMS
FROM WEDNESDAY NIGHT INTO THURSDAY.

TEMPERATURES DURING THE PERIOD SHOULD BE NEAR NORMAL FOR LATE
JULY.

&&

.AVIATION /18Z SUNDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

VFR CONDITIONS WILL PREVAIL THROUGH THE MORNING AND EARLY AFTERNOON
HOURS. WE ARE CURRENTLY EXPECTING A COLD FRONT PASSAGE TO SWING
THROUGH BY EARLY AFTERNOON, AROUND 18Z. WINDS SHOULD REMAIN WEST OR
SOUTHWEST AHEAD OF THE FRONTAL PASSAGE AND THEN SWING AROUND TO THE
NORTHWEST BEHIND THE FRONT. THERE LOOKS BE A DECENT AMOUNT OF
MOISTURE ASSOCIATED WITH THIS FRONT, AND WITH THE HOT AND HUMID
AIRMASS ALREADY IN PLACE, NUMEROUS SHOWERS AND THUNDERSTORMS ARE
FORECASTED. AS FOR ANY OF THESE SHOWERS/THUNDERSTORMS DIRECTLY
IMPACTING OUR TAF SITES, CONTINUITY WAS MAINTAINED WITH THE CB GROUP
DURING THE AFTERNOON. WE SHOULD EASILY SCOUR OUT ANY REMAINING LOW
LEVEL CLOUDS BY LATE SUNDAY NIGHT IN THE WAKE OF THE DRIER NORTHWEST
FLOW.

OUTLOOK...
VFR CONDITIONS EXPECTED SUN NIGHT AND EARLY NEXT WEEK WITH HIGH
PRESSURE BUILDING IN WITH A DRIER AND COOLER AIRMASS.

&&

.MARINE...
THE CWF WAS UPDATED EARLIER TO INCREASE THE WINDS SLIGHTLY OVER THE
NORTHERN COASTAL WATERS. OTHER THAN THAT...ONGOING FORECAST LOOKS
FINE WITH WEST TO SOUTHWEST WINDS EXPECTED AHEAD OF THE COLD FRONT.

THE MAIN THREAT OVER THE WATERS WILL THUNDERSTORMS THAT FORM AHEAD
OF THE COLD FRONT THIS AFTERNOON. THESE STORMS MAY PRODUCE VERY
GUSTY WINDS AND TORRENTIAL RAINFALL, HOWEVER, EXACT LOCATIONS ARE
THE BIG QUESTION. THE AIRMASS CHANGE BEHIND THE FRONT WILL BRING
COOLER AND DRIER CONDITIONS TO FLOW INTO THE REGION. THIS MAY CAUSE
THE WINDS OVER THE WATERS TO INCREASE A BIT  TONIGHT INTO MONDAY
MORNING, BUT STILL NOT STRONG ENOUGH FOR A SCA AND WITH LITTLE
FETCH, NOT FOR SEAS EITHER.

HIGH PRESSURE WILL BUILD IN BEHIND THE DEPARTING COLD FRONT ON
MONDAY TO ALLOW FOR TRANQUIL CONDITIONS ON OUR WATERS ONCE AGAIN FOR
THROUGH AT LEAST MID-WEEK.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...EXCESSIVE HEAT WARNING UNTIL 6 PM EDT THIS EVENING FOR
     PAZ067>071.
NJ...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR NJZ016-021>023.
     EXCESSIVE HEAT WARNING UNTIL 6 PM EDT THIS EVENING FOR NJZ015-
     017>019.
DE...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR DEZ002>004.
     EXCESSIVE HEAT WARNING UNTIL 6 PM EDT THIS EVENING FOR DEZ001.
MD...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR MDZ008-012-015-
     019-020.
MARINE...NONE.

&&

SYNOPSIS...IOVINO/DELISI
NEAR TERM...IOVINO/DELISI
SHORT TERM...IOVINO
LONG TERM...IOVINO
AVIATION...HEAVENER/O'HARA
MARINE...HEAVENER/O'HARA
Hazardous weather outlook, Jul 25, 2:12 PM EDT, 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
212 PM EDT SUN JUL 25 2010

NJZ001-007>010-012>014-020-024>027-PAZ054-055-060>062-262200-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-OCEAN-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-
NORTHAMPTON-
212 PM EDT SUN JUL 25 2010

...SEVERE THUNDERSTORM WATCH 534 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA AND NORTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

DEZ001-NJZ015-017>019-PAZ067>071-262200-
NEW CASTLE-MERCER-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-CHESTER-
MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
212 PM EDT SUN JUL 25 2010

...SEVERE THUNDERSTORM WATCH 534 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...
...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 6 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL
NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.
   EXCESSIVE HEAT WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MDZ008-NJZ016-021>023-262200-
CECIL-SALEM-CUMBERLAND-ATLANTIC-CAPE MAY-
212 PM EDT SUN JUL 25 2010

...SEVERE THUNDERSTORM WATCH 534 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...
...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND AND
SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.
   HEAT ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

DEZ002>004-MDZ012-015-019-020-262200-
KENT-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-
212 PM EDT SUN JUL 25 2010

...SEVERE THUNDERSTORM WATCH 535 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...
...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE AND NORTHEAST MARYLAND.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.
   HEAT ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ430-431-450>453-262200-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
212 PM EDT SUN JUL 25 2010

...SEVERE THUNDERSTORM WATCH 534 IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ454-455-262200-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
212 PM EDT SUN JUL 25 2010

...SEVERE THUNDERSTORM WATCH 535 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 25, 12:53 PM EDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1253 PM EDT SUN JUL 25 2010

PAZ054-055-060>062-067>069-251845-
BERKS PA-BUCKS PA-CARBON PA-CHESTER PA-LEHIGH PA-MONROE PA-
MONTGOMERY PA-NORTHAMPTON PA-
1253 PM EDT SUN JUL 25 2010

...AN AREA OF SHOWERS AND STRONG THUNDERSTORMS WILL AFFECT
BERKS...BUCKS...CARBON...CHESTER...LEHIGH...MONROE...MONTGOMERY AND
NORTHAMPTON COUNTIES...

AT 1248 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG TO LOCALLY SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM
29 MILES NORTH OF MONTAGUE TO 28 MILES WEST OF WILKES-BARRE TO 24
MILES WEST OF LANCASTER...MOVING EAST AT 25 MPH. THE THUNDERSTORMS
WILL BE NEAR STRAUSSTOWN AROUND 145 PM...WOMELSDORF...TRESCKOW
AROUND 200 PM...WHITFIELD...WHITE HAVEN AROUND 215
PM...WANAMAKERS...NEW MAHONING AROUND 230 PM...LORANE AND
ALBRIGHTSVILLE AROUND 245 PM.

A SEVERE THUNDERSTORM IS CURRENTLY MOVING THROUGH THE LOWER
SUSQUEHANNA VALLEY AND IF IT MAINTAINS ITS PRESENT MOTION
WOULD ARRIVE IN THE PHILADELPHIA WESTERN SUBURBS BETWEEN 130 PM AND
230 PM. A SEVERE THUNDERSTORM WARNING MIGHT BECOME NECESSARY
FOR THIS STORM IF IT MAINTAINS OR INCREASES ITS CURRENT STRENGTH.

WIND GUSTS TO 40 TO 50 MPH ARE POSSIBLE WITH THE STRONGER STORMS.

EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.

LAT...LON 4115 7514 3994 7557 3998 7599 4011 7595
      4014 7590 4050 7644 4059 7603 4064 7600
      4074 7578 4091 7600 4101 7575 4105 7578
      4111 7576 4113 7564 4125 7550 4126 7514

GIGI
Special weather statement, Jul 25, 1:33 PM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
133 PM EDT SUN JUL 25 2010

NJZ001-007-008-PAZ054-055-062-251900-
CARBON PA-MONROE PA-MORRIS NJ-NORTHAMPTON PA-SUSSEX NJ-WARREN NJ-
133 PM EDT SUN JUL 25 2010

...AREA OF STRONG THUNDERSTORMS WILL AFFECT CARBON...MONROE...MORRIS...
NORTHAMPTON...SUSSEX AND WARREN COUNTIES...

AT 131 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTH OF
MONTAGUE TO 9 MILES EAST OF MOUNT POCONO TO 11 MILES NORTH OF
LEHIGHTON...MOVING EAST AT 40 MPH. THE THUNDERSTORMS WILL BE NEAR
REEDERS...PENN FOREST RESERVOIR AROUND 145 PM...STORMVILLE...
SAYLORSBURG AROUND 200 PM...FORKS...HOPE AROUND 215 PM...ROXBURG...
PLEASANT VALLEY AROUND 230 PM...WHARTON AND VICTORY GARDENS AROUND
245 PM.

WIND GUSTS TO 40 TO 50 MPH ARE POSSIBLE WITH THE STRONGEST STORMS.

EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.

LAT...LON 4120 7437 4104 7449 4100 7430 4089 7427
      4089 7433 4074 7436 4066 7446 4066 7453
      4074 7456 4071 7474 4078 7490 4062 7511
      4061 7533 4094 7592 4113 7529 4123 7514
      4116 7516 4109 7501 4131 7480 4135 7468

GIGI
Special weather statement, Jul 25, 2:14 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
214 PM EDT SUN JUL 25 2010

DEZ001-NJZ016>019-027-PAZ070-071-252015-
CAMDEN NJ-DELAWARE PA-GLOUCESTER NJ-NEW CASTLE DE-
NORTHWESTERN BURLINGTON NJ-PHILADELPHIA PA-SALEM NJ-
SOUTHEASTERN BURLINGTON NJ-
214 PM EDT SUN JUL 25 2010

...STRONG THUNDERSTORMS WILL AFFECT BURLINGTON...CAMDEN...
DELAWARE... GLOUCESTER...NEW CASTLE...PHILADELPHIA AND SALEM
COUNTIES...

AT 210 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORMS OVER CENTRAL AND EASTERN PENNSYLVANIA.  THIS
AREA OF THUNDERSTORMS WAS MOVING EAST AT 50 MPH.  THE THUNDERSTORMS
SHOULD BEGIN TO AFFECT THE INTERSTATE 95 CORRIDOR BY 4 PM AND THEN
MOVE FURTHER EAST INTO SOUTHERN NEW JERSEY.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THESE STORMS.

EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.

LAT...LON 3947 7541 3955 7553 3958 7554 3957 7556
      3970 7576 3991 7551 4001 7531 3998 7528
      4001 7522 4004 7526 4008 7520 4005 7512
      4013 7502 4011 7497 4003 7498 4012 7483
      4013 7474 3996 7452

NIERENBERG
Local storm report, Jul 25, 3:07 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
307 PM EDT SUN JUL 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0234 PM     TSTM WND GST     3 NE ALLENTOWN          40.62N 75.44W
07/25/2010  M69.00 MPH       LEHIGH             PA   ASOS

            WIND GUST OF 69 MPH MEASURED AT LEHIGH VALLEY
            INTERNATIONAL AIRPORT.

0244 PM     HAIL             2 S TOUGHKENAMON        39.80N 75.76W
07/25/2010  E1.75 INCH       CHESTER            PA   TRAINED SPOTTER

            GOLF BALL SIZE HAIL REPORTED IN NEW GARDEN TOWNSHIP.

&&

KLINE

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 11:26 PM EDTSpecial Weather StatementPHIHunterdon49 min
Jul 25, 12:09 AM EDTSpecial Weather StatementPHISomerset66 min
Jul 25, 1:33 PM EDTSpecial Weather StatementPHIMorris, Sussex, Warren87 min
Jul 25, 1:48 PM EDTSevere Thunderstorm WarningPHISussex42 min
Jul 25, 1:59 PM EDTSevere Thunderstorm WarningPHIMorris61 min
Jul 25, 2:14 PM EDTSpecial Weather StatementPHICamden, Gloucester, Salem2 hr
Jul 25, 2:25 PM EDTSevere Thunderstorm WarningPHIGloucester, Salem80 min
Jul 25, 2:41 PM EDTSevere Thunderstorm WarningPHIHunterdon, Mercer, Somerset, Warren64 min
Jul 25, 2:45 PM EDTTornado WarningPHIGloucester, Salem30 min
Jul 25, 3:18 PM EDTSevere Thunderstorm WarningPHIBurlington, Gloucester57 min
Jul 25, 3:27 PM EDTSevere Thunderstorm WarningPHIAtlantic, Camden, Cape May, Cumberland, Gloucester, Salem93 min
Jul 25, 3:28 PM EDTSpecial Marine WarningPHI2 hr
Jul 25, 3:32 PM EDTSpecial Marine WarningPHI118 min
Jul 25, 3:40 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Gloucester, Ocean79 min
Jul 25, 4:02 PM EDTSpecial Marine WarningPHI118 min
Jul 25, 4:11 PM EDTTornado WarningPHIAtlantic, Cape May, Cumberland34 min
Jul 25, 5:19 PM EDTSpecial Weather StatementPHICape May56 min
Jul 25, 5:53 PM EDTSpecial Marine WarningPHI67 min
Jul 24, 9:38 PM EDTSpecial Weather StatementPHICarbon52 min
Jul 24, 10:32 PM EDTSpecial Weather StatementPHIBerks, Lehigh58 min
Jul 25, 12:53 PM EDTSpecial Weather StatementPHIBerks, Carbon, Chester, Lehigh, Monroe, Northampton112 min
Jul 25, 1:30 PM EDTSevere Thunderstorm WarningPHIBerks, Chester75 min

Nearby

Severe Thunderstorm Warnings in New Jersey, 2010Severe Thunderstorm Warnings in Pennsylvania, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.